# SDR CALA2014092992353

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 82,210 hours, 9,565 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND CORRODED FROM STATION 1830 - 1870 RBL 11.  REPLACED SEAT TRACK IAW DWG XPL 69B17959 REV A, SRM 51-40-05 REV 90 & GMM 05 -35-50 REV 55.
